OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.38 (2006) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4130

Title: Osservazioni sulla Continuità Hölderiana per un Minimo di un Funzionale Convesso con Crescite Non-Standard
Authors: Granucci, Tiziano
Issue Date: 2006
Publisher: EUT Edizioni Università di Trieste
Citation: Tiziano Granucci, "Osservazioni sulla Continuità Hölderiana per un Minimo di un Funzionale Convesso con Crescite Non-Standard", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 38 (2006), pp. 21-43.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
38 (2006)
Abstract: A result for a problem of regularity for a type of functional with not standard growths.
URI: http://hdl.handle.net/10077/4130
ISSN: 0049-4704
Appears in Collections:Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.38 (2006)

Files in This Item:

File Description SizeFormat
GranucciRendMat38.pdf201.93 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.